# SDR CALA2023091102761

- Difficulty date: September 5, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 69,781 hours, 24,269 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecc
- Part number: 2042M67P02
- Part serial: FFFH0647
- Condition: Failed
- Location: #1 Eng
- Part time: 44,958 hours, 16,334 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

M/C LIGHT AND ENG.  ILUMINATED AT 70KTS ON TAKEOFF ROLL PERFORMED EEC BITE TEST, FOUND INTERNAL EEC FAULT 73-20211 , PERFORMED DEU TEST PASSED. POSSIBLE BAD #1 EEC INTERNAL FAILURE. 73-20201 AND 73-20221 ,ALSO CHECK FOR HARNNESS LOOSENESSES  AT FURTHER T/S REQUIRED. #1 EEC BOX NO ISSUES FOUND, NEEDS FURTHER T/S. MOVED AND REPLACED #1 ENG EEC REF AMM 73-21-00 OPS CHK NORMAL PARTS USED:  29-7321-9-0013,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1504238  SN OFF 0647 CONTROL, ELECTR  OFF 29-7321-9-0013 0647 ON 29-7321-9-0013 4981 ACCOMPLISHED IDT INSPECTION OF E1 ENG EEC INSTALLATION REF GMM 09-10-05. REMOVED AND REPLACED #1 ENG EEC REF AMM 73-21-60 RAN ENGINE OPS CHK NORMAL.
